| Model Number |
5920000209 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that the device tubing failed to inflate the cuff.And the o-ring was missing during testing, for procedure at the user facility.The procedure was completed successfully without a clinically significant delay.No medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description
It was reported that the device tubing failed to inflate the cuff and the o-ring was missing during testing for procedure at the user facility.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.